CureZone   Log On   Join
Re: Mirena IUD side effects
 
heater5000 Views: 64,912
Published: 15 years ago
 
This is a reply to # 952,848

Re: Mirena IUD side effects


How are your symptoms? So glad the dizziness is gone. It is so true that the symptoms do get worse. I am glad you trusted your gut. I had mine taken out recently and with each day that passes I feel so much better. I hope that the same will be true for you. My doc said the same thing that my infants were contributing to the extreme fatigue. He could not find anything medically wrong. I knew I felt strange. The OB told me to stick with it and I didn't listen. I got a second opinion and that doctor actually admitted the hormone in Mirena does affect some in a negatice way. She told me the symptoms I was experiencing definitely sounded hormone related and supported my decision to remove. She did it right then and right there. She was the only doctor I know that gave any validation to Mirena causing severe side effects. I wish you well. Take care and hope you continue to feel better.:)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

14.875 sec, (1)